# SDR QMLA2014102014124

- Difficulty date: October 20, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N350GR
- Make and model: Snias AS350B2
- Aircraft serial: 3140
- Aircraft time: 6,079 hours, 18,969 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,148 hours, 2,057 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: 704A33640100
- Part serial: 02477
- Condition: Cracked
- Location: Main Rotor
- Component: Main Rotor Hub, Airbus
- Component part number: 355A31000200M
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY ADAPTER IS CRACKED ON THE YELLOW BLADE.
